# SDR AC2R2016051701

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: General aviation
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 7,593 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Eng Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE FIREWALL HAS A 45MM CRACK AT BS 5700, WL 2670 AND BUTT LINE 780.  WE ARE REQUESTING OPTIONS FOR AN REPAIR OF THE CRACKED AREA.  THE NR 1 ENGINE FIREWALL HAS AN 78MM CRACK AT BS 5700 AND WL 2670.  WE ARE REQUESTING OPTIONS FOR AN REPAIR OF THE CRACKED AREA.
